Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 27, NWS Norman, OK

May 25, 200816 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this wind advisory at May 25, 2008, 12:19 AM CDT for 16 counties in Oklahoma; 5 counties in Texas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 25, 2008, 12:19 AM CDT (05:19 UTC)
Expired
May 25, 2008, 4:00 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
All 21 counties

Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, McClain County, OK, Murray County, OK, Oklahoma County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3073 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 250519
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT SUN MAY 25 2008

...BRIEF PERIOD OF STRONG AND GUSTY WINDS TONIGHT...

.A QUICK ADJUSTMENT OF THE PRESSURE GRADIENT IN THE WAKE OF A
THUNDERSTORM COMPLEX...WILL RESULT IN STRONG AND GUSTY WINDS OVER
WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA THROUGH 3 AM CDT.

OKZ035>038-044-TXZ085-086-088>090-250800-
/O.NEW.KOUN.WI.Y.0027.080525T0519Z-080525T0800Z/
KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-WILBARGER-WICHITA-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...HOBART...ALTUS...FREDERICK...LAWTON...
WALTERS...VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1219 AM CDT SUN MAY 25 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. 

SOUTHEAST WINDS WILL AVERAGE 30 MPH...WITH GUSTS AROUND 50 MPH.
WINDS OF THIS MAGNITUDE CAN TOSS AROUND LIGHTWEIGHT OBJECTS THAT
ARE NOT SECURED...AND WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BURKE
3 follow-up statements
000 
WWUS74 KOUN 250703
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
203 AM CDT SUN MAY 25 2008

...BRIEF PERIOD OF STRONG AND GUSTY WINDS TONIGHT...

OKZ035>037-TXZ085-086-088>090-250815-
/O.CAN.KOUN.WI.Y.0027.000000T0000Z-080525T0800Z/
KIOWA-JACKSON-TILLMAN-WILBARGER-WICHITA-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOBART...ALTUS...FREDERICK...VERNON...
WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
203 AM CDT SUN MAY 25 2008

...WIND ADVISORY IS CANCELLED...

$$

OKZ023>025-027>029-039>041-045-046-250900-
/O.EXB.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
CADDO-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-STEPHENS-GARVIN-
MURRAY-JEFFERSON-CARTER-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE...DUNCAN...
PAULS VALLEY...SULPHUR...WAURIKA...ARDMORE
203 AM CDT SUN MAY 25 2008

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING...

SOUTH OR SOUTHWEST WIND WILL AVERAGE 30 MPH...WITH GUSTS AROUND
50 MPH. THE GUSTY WIND IS ASSOCIATED WITH AN AREA OF DISSIPATING
THUNDERSTORMS THAT WAS MOVING FROM SOUTHWEST INTO CENTRAL
OKLAHOMA.

$$

OKZ038-044-250900-
/O.EXT.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
COMANCHE-COTTON-
INCLUDING THE CITIES OF...LAWTON...WALTERS
203 AM CDT SUN MAY 25 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

SOUTH OR SOUTHWEST WIND WILL AVERAGE 30 MPH...WITH GUSTS AROUND
50 MPH. THE GUSTY WIND IS ASSOCIATED WITH AN AREA OF DISSIPATING
THUNDERSTORMS THAT WAS MOVING FROM SOUTHWEST INTO CENTRAL
OKLAHOMA.

$$
000 
WWUS74 KOUN 250728
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN MAY 25 2008

OKZ024-025-027>029-251000-
/O.UPG.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
/O.NEW.KOUN.HW.W.0004.080525T0728Z-080525T1000Z/
CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-
INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE
228 AM CDT SUN MAY 25 2008

.STRONG WINDS ARE OCCURRING IN ADVANCE OF DISSIPATING THUNDERSTORMS APPROACHING
CENTRAL OKLAHOMA.

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST OR SOUTH WIND GUSTS 70 TO 80 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ023-038>041-044>046-250900-
/O.CON.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
CADDO-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
INCLUDING THE CITIES OF...ANADARKO...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE
228 AM CDT SUN MAY 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF
DISSIPATING THUNDERSTORMS.


$$
000 
WWUS74 KOUN 250806
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
306 AM CDT SUN MAY 25 2008

OKZ024-025-027>029-251000-
/O.CON.KOUN.HW.W.0004.000000T0000Z-080525T1000Z/
CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-
INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE
306 AM CDT SUN MAY 25 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING. 

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING.
THE WIND ADVISORY IS NO LONGER IN EFFECT.

SOUTHWEST OR SOUTH WIND GUSTS 70 TO 80 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ037-TXZ085-086-250915-
/O.EXA.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
TILLMAN-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...FREDERICK...VERNON...WICHITA FALLS
306 AM CDT SUN MAY 25 2008

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. 

GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF
DISSIPATING THUNDERSTORMS.

$$

OKZ023-038>041-044>046-250915-
/O.CON.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/
CADDO-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
INCLUDING THE CITIES OF...ANADARKO...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE
306 AM CDT SUN MAY 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF
DISSIPATING THUNDERSTORMS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 24, 8:58 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 24, 8:58 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT SAT MAY 24 2008

.DISCUSSION...
SCATTERED STORMS... MANY OF WHICH ARE/HAVE BEEN SEVERE... WILL
CONTINUE TO FORM ALONG BOUNDARIES THIS EVENING AND OVERNIGHT. THE
TWO MAIN BOUNDARIES INCLUDE THE OUTFLOW BOUNDARY FROM STORMS LAST
NIGHT... WITH SOME ALTERATION BY THE STORMS THIS AFTERNOON... AND
ANOTHER BOUNDARY OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
THE OUTFLOW BOUNDARY WAS SUBTLE... BUT APPEARED TO EXTEND FROM
NORTH OF WATONGA TO NEAR STILLWATER. THE OTHER BOUNDARY...
PROBABLY A PRE-FRONTAL TROUGH... WAS MORE APPARENT BUT RATHER
DIFFUSE FROM AROUND CLINTON TO ALTUS AND SOUTH TO ABILENE.

HAVE RAISED POPS CONSIDERABLY FOR THIS EVENING AND OVERNIGHT DUE
TO THE ONGOING CONVECTION AND THE LIKELIHOOD THAT IT WILL
CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  90  69  88 /  50  10  10  10
HOBART OK         71  94  68  92 /  50  10  20  10
WICHITA FALLS TX  74  94  70  93 /  50  10  10  10
GAGE OK           69  93  70  91 /  20  10  20  10
PONCA CITY OK     74  90  72  89 /  80  10  20  20
DURANT OK         73  91  72  88 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/23
Hazardous weather outlook, May 24, 4:30 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT MAY 24 2008

OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
430 PM CDT FRI MAY 24 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MAIN AREA OF CONCERN IS NORTH-CENTRAL OKLAHOMA... NORTH OF
ALVA... TO KINGFISHER... TO GUTHRIE... TO CHANDLER.  ADDITIONAL
SEVERE STORMS MAY OCCUR ACROSS THE REMAINDER OF OKLAHOMA... INTO
WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND
EVENING.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND WIND GUSTS TO 70
MPH.

RECOMMENDED ACTIONS...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR
ACTIVATION THIS AFTERNOON THROUGH TONIGHT.

DISCUSSION...
THE OUTFLOW BOUNDARY FROM THUNDERSTORMS LAST NIGHT EXTENDED FROM
FAIRVIEW TO CHANDLER LATE THIS AFTERNOON. THIS BOUNDARY MAY DRIFT
SLOWLY NORTH. SOUTH OF THIS BOUNDARY THERE IS SUBSTANTIALLY MORE
LOW-LEVEL MOISTURE AND SUNSHINE. CONVECTIVE INHIBITION IS EXPECTED
TO BE SUFFICIENTLY LOW FOR THUNDERSTORM DEVELOPMENT. THUNDERSTORMS
THAT DEVELOP NEAR THIS BOUNDARY WILL BE IN A REGION OF STRONG
LOW-LEVEL CONVERGENCE WITH FAVORABLE VEERING WINDS ALOFT.
THUNDERSTORMS IN THIS PART OF NORTH CENTRAL OKLAHOMA MAY PRODUCE
TORNADOES AND ASSOCIATED VERY LARGE HAIL.

A STATIONARY FRONT WILL BE PRESENT THROUGH TONIGHT IN THE ZONE
BETWEEN ALVA AND ALTUS. CONVERGENCE HERE WILL BE LESS THAN THAT IN
NORTH-CENTRAL OKLAHOMA. INSTABILITY WILL BE HIGH THIS AFTERNOON AND
EVENING... AND THE BOUNDARY MAY PROVIDE FOCUS FOR THUNDERSTORM
DEVELOPMENT. THE MAIN SEVERE THREAT IN THIS AREA IS LARGE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SUNDAY AND MONDAY... THE DRY LINE WILL SET UP IN THE EASTERN TEXAS
PANHANDLE... WHILE JET STREAM WINDS CARRY STORMS OFF THE DRYLINE
TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A CHANCE OF
SEVERE THUNDERSTORMS ACROSS WESTERN AND NORTHERN OKLAHOMA EACH
AFTERNOON AND EVENING THROUGH MEMORIAL DAY.

ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS
WILL DECREASE... RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

CMS

In the hours before

Special weather statement, May 24, 10:32 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT SAT MAY 24 2008

OKZ037-250345-
TILLMAN OK-
1032 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR TILLMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF GRANDFIELD AT
1032 PM CDT...MOVING NORTHEAST AT 28 MPH. THIS STORM MAY CONTAIN
STRONG GUSTY WIND...SMALL HAIL AND FREQUENT LIGHTNING.

PEOPLE IN TILLMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, May 24, 10:55 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             4 NNW HAYNESVILLE       34.15N 98.95W
05/24/2008  E1.00 INCH       WICHITA            TX   AMATEUR RADIO

            PEA TO QUARTER HAIL

&&

DW
Special weather statement, May 24, 10:56 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT SAT MAY 24 2008

OKZ037-038-044-045-TXZ086-090-250430-
COTTON OK-JEFFERSON OK-TILLMAN OK-COMANCHE OK-WICHITA TX-CLAY TX-
1056 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON...
JEFFERSON...TILLMAN AND WICHITA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LOVELAND TO WICHITA
FALLS...TO 12 MILES SOUTH OF HENRIETTA AT 1056 PM CDT...MOVING
NORTHEAST AT 40 MPH.

A WIND SHIFT WILL DELIVER GUSTS AROUND 50 MPH...FOLLOWED SEVERAL
MINUTES LATER BY THE ARRIVAL OF HEAVY RAIN...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

BURKE
Special weather statement, May 24, 11:07 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SAT MAY 24 2008

OKZ007-008-250430-
KAY OK-GRANT OK-
1107 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES WEST OF
RENFROW TO 5 MILES NORTHWEST OF NARDIN AT 1107 PM CDT...MOVING NORTH
AT 19 MPH.

SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY.

BURKE
Special weather statement, May 24, 11:32 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT SAT MAY 24 2008

OKZ038-039-044-045-TXZ090-250515-
COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK-CLAY TX-
1132 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON...
JEFFERSON AND STEPHENS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 SOUTHEAST OF
LAWTON TO WARIKA...TO BELLEVUE AT 1132 PM CDT...MOVING EAST AT 40
MPH.

A WIND SHIFT WILL DELIVER GUSTS BETWEEN 35 AND 50 MPH...FOLLOWED
SEVERAL MINUTES LATER BY THE ARRIVAL OF HEAVY RAIN...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERE WEATHER IS NOT
CURRENTLY EXPECTED...BUT ISOLATED SEVERE WIND GUSTS REMAIN POSSIBLE.

BURKE
Local storm report, May 24, 11:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TORNADO          2 W LACEY               36.12N 98.12W
05/24/2008                   KINGFISHER         OK   BROADCAST MEDIA

            LIFTED 239PM 1N LACEY. REPORT VIA KWTV

0245 PM     TORNADO          2 NE LACEY              36.14N 98.05W
05/24/2008                   KINGFISHER         OK   BROADCAST MEDIA

            LIFTED 256PM 5 NE LACEY

0307 PM     TORNADO          4 SW BISON              36.16N 97.94W
05/24/2008                   KINGFISHER         OK   BROADCAST MEDIA

            LIFTED 316PM. SPOTTER AND MEDIA VERIFIED.

0345 PM     TORNADO          8 SW DOUGLAS            36.18N 97.77W
05/24/2008                   GARFIELD           OK   BROADCAST MEDIA

            LIFTED 1548PM. SPOTTER AND MEDIA VERIFIED

0445 PM     HAIL             1 E DOUGLAS             36.26N 97.65W
05/24/2008  E2.75 INCH       GARFIELD           OK   EMERGENCY MNGR

0458 PM     HAIL             2 E DOUGLAS             36.26N 97.63W
05/24/2008  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

0853 PM     HAIL             4 W DRUMMOND            36.30N 98.11W
05/24/2008  E0.88 INCH       MAJOR              OK   EMERGENCY MNGR

0858 PM     HAIL             6 E BILLINGS            36.53N 97.34W
05/24/2008  E1.75 INCH       NOBLE              OK   TRAINED SPOTTER

0919 PM     HAIL             POND CREEK              36.67N 97.80W
05/24/2008  E1.25 INCH       GRANT              OK   TRAINED SPOTTER

            RELAYED BY GARFIELD COUNTY EMERGENCY MANAGER

1047 PM     HAIL             4 NNW HAYNESVILLE       34.15N 98.95W
05/24/2008  E1.00 INCH       WICHITA            TX   AMATEUR RADIO

            PEA TO QUARTER HAIL

&&

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTSevere Thunderstorm WarningOUNNoble38 min
May 24, 7:28 PM CDTTornado WarningOUNNoble32 min
May 24, 7:30 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
May 24, 7:40 PM CDTTornado WarningOUNNoble35 min
May 24, 8:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major47 min
May 24, 8:15 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningOUNNoble28 min
May 24, 8:41 PM CDTSevere Thunderstorm WarningOUNJackson49 min
May 24, 8:45 PM CDTSevere Thunderstorm WarningOUNKay, Noble45 min
May 24, 8:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant47 min
May 24, 9:30 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson45 min
May 24, 9:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant26 min
May 24, 9:40 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
May 24, 10:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant39 min
May 25, 2:28 AM CDTHigh Wind WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 24, 7:57 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox63 min
May 24, 8:58 PM CDTSevere Thunderstorm WarningOUNHardeman47 min

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.